Toggle Main Menu Toggle Search

Open Access padlockePrints

Fast Bayesian parameter estimation for stochastic logistic growth models

Lookup NU author(s): Jonathan Heydari, Dr Conor Lawless, Professor David Lydall, Professor Darren Wilkinson

Downloads


Licence

This work is licensed under a Creative Commons Attribution 4.0 International License (CC BY 4.0).


Publication metadata

Author(s): Heydari J, Lawless C, Lydall DA, Wilkinson DJ

Publication type: Article

Publication status: Published

Journal: Biosystems

Year: 2014

Volume: 122

Pages: 55-72

Print publication date: 01/08/2014

Online publication date: 04/06/2014

Acceptance date: 20/05/2014

Date deposited: 05/08/2014

ISSN (print): 0303-2647

ISSN (electronic): 1872-8324

Publisher: Elsevier Ireland

URL: http://dx.doi.org/10.1016/j.biosystems.2014.05.002

DOI: 10.1016/j.biosystems.2014.05.002


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share